# SDR FDEA201006092273

- Difficulty date: June 9, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N447FE
- Make and model: Airbus A310-222
- Aircraft serial: 251
- Aircraft time: 41,816 hours, 29,533 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: A57843203204
- Condition: Dented
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING - SLAT NR 2 WITH DENT ON EXTERIOR SKIN SURFACE BTW RIB 38 AND 39. SLAT WAS REPAIRED IAW SRM 57-43-11, FIG 202.
